# SDR CA981019025

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Case
- Part number: 767279
- Condition: Cracked
- Location: Engine
- Part time: 58,764 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ENGINE DISASSEMBLY THE COMBUSTION OUTER CASE WAS FOUND CRACKED IN THE REAR FLANGE AT THREE DIFFERENT LOCATIONS.  THE CRACKS WERE FROM THE HOLES AT THE INNER DIAMETER AND CONTINUED TOWARDS THE OUTER CASE WALL.  THE COMBUSTION OUTER CASE WAS REPLACED.  PART TC:  67,792.
